# SDR 2007UALA02538

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 67,652 hours, 7,636 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Fire
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR DOWNSTAIRS AND THEN FIRE FORWARD OF UPPER DECK GALLEY IN THE CEILING.  ONE HALON EXTINGUISHER FIRED.   [08-08-07]   FOUND FLUORESCENT LITE SOCKETS WITH HEAT DAMAGE.  REPLACED UPPER DECK CEILING FLUORESCENT LIGHT SOCKETS.  ALSO REPLACED BALLAST.  ALL CKS NORMAL.
